Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 9, 2016, 7:19 PM CDT for Saline County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 7:19 PM CDT (00:19 UTC)
- Expired
- May 9, 2016, 11:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Saline County, NE
The radar
The Omaha radar (KOAX), 111 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
273
WGUS53 KOAX 100019
FFWOAX
NEC151-100415-
/O.NEW.KOAX.FF.W.0003.160510T0019Z-160510T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1115 PM CDT
* AT 718 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE
HOUR RAINFALL UP TO THREE INCHES OF HAS BEEN ESTIMATED BY RADAR
NEAR WILBUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRETE...WILBER...DE WITT...WESTERN...SWANTON AND SWAN CREEK WILDLIFE
MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4035 9724 4056 9711 4064 9691 4059 9691
4035 9692
$$
FOBERT2 follow-up statements
328
WGUS73 KOAX 100149
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT MON MAY 9 2016
NEC151-100415-
/O.CON.KOAX.FF.W.0003.000000T0000Z-160510T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE NE-
849 PM CDT MON MAY 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN SALINE COUNTY...
AT 844 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
SOUTHEAST PARTS OF SALINE COUNTY. NUMEROUS ROADS WERE REPORTED
CLOSED NORTH AND WEST OF WILBER. TURKEY CREEK IS ALSO EXPECTED TO
REACH OR EXCEED FLOOD STAGE BY MIDNIGHT.
THUNDERSTORMS HAVE MOVED OFF TO THE EAST BUT THERE WILL CONTINUE TO
BE SOME CHANCE OF ADDITIONAL STORMS THROUGH THE NIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRETE...WILBER...DE WITT...WESTERN...SWANTON AND SWAN CREEK WILDLIFE
MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4035 9724 4056 9711 4064 9691 4059 9691
4035 9692
$$
FOBERT845
WGUS73 KOAX 100410
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1110 PM CDT MON MAY 9 2016
NEC151-100420-
/O.EXP.KOAX.FF.W.0003.000000T0000Z-160510T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE NE-
1110 PM CDT MON MAY 9 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SALINE COUNTY WILL EXPIRE
AT 1115 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4035 9724 4056 9711 4064 9691 4059 9691
4035 9692
$$
FOBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 9, 3:39 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 9, 3:39 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 339 PM CDT MON MAY 9 2016 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND DISSIPATE. THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL CARRY LOW CONFIDENCE POPS INTO DAY 7. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z TUESDAY) ISSUED AT 1207 PM CDT MON MAY 9 2016 WE EXPECT AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND WILL LIKELY AFFECT ALL 3 TAF SITES AT VARIOUS TIMES. THE SCT NATURE TO THE TSRA WILL CREATE ISSUES FOR TIMING...BUT DID INCLUDE A TEMPO GROUP FOR THUNDER IN ALL 3 SITES BUT TIMING MAY NEED TO BE ADJUSTED. OTHERWISE SCT TO BKN CU IS EXPECTED THROUGH THE AFTERNOON AND SOME OF THIS MAY BE CLOSE TO THE MVFR RANGE. PRECIP SHOULD CLEAR THE AREA THIS THIS EVNG WITH CONDS DRY THE REST OF THE PERIOD. MAY SEE SOME MVFR VISBY TUE MRNG WITH SOME FOG...BUT CONFIDENCE IS LOW AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...BOUSTEAD
Hazardous weather outlook, May 9, 5:39 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 539 PM CDT MON MAY 9 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 539 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. FOBERT
In the hours before
Special weather statement, May 9, 6:51 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 651 PM CDT MON MAY 9 2016 NEZ078-088-100030- JEFFERSON NE-SALINE NE- 651 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE AND JEFFERSON COUNTIES UNTIL 730 PM CDT... AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF ALEXANDRIA...OR 29 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRBURY...PLYMOUTH...DILLER...DAYKIN...ENDICOTT...JANSEN...REYNOLDS... STEELE CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...CUB CREEK RECREATIONAL AREA...ROCK CREEK STATION STATE HISTORICAL PARK... ALEXANDRIA STATE RECREATION AREA AND BUCKLEY CREEK RECREATIONAL AREA. THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4001 9736 4034 9736 4035 9692 4001 9693 TIME...MOT...LOC 2351Z 229DEG 26KT 4024 9730 MEAD
Special weather statement, May 9, 6:56 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT MON MAY 9 2016
NEZ012-100100-
CEDAR NE-
656 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CEDAR COUNTY UNTIL 800 PM
CDT...
AT 653 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS NORTH OF COLERIDGE AND NEAR EBERT...MOVING NORTH
AT 20 MPH.
DIME SIZE HAIL WAS REPORTED IN COLERIDGE.
LOCAL FLOODING IS ALSO POSSIBLE WITH THESE STORMS AS THEY CONTINUE
TO GENERATE OVER THE SAME AREA.
LOCATIONS IMPACTED INCLUDE...
HARTINGTON...COLERIDGE...WYNOT...LAUREL...BELDEN...OBERT...CAMP ASSURANCE
AND BROOKY BOTTOM.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 388 AND
393.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4281 9721 4280 9715 4277 9713 4277 9706
4276 9701 4255 9702 4239 9712 4245 9735
4284 9722
TIME...MOT...LOC 2353Z 199DEG 23KT 4257 9717
FOBERTLocal storm report, May 9, 7:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 E ELMWOOD 40.84N 96.28W
05/09/2016 M1.00 INCH CASS NE TRAINED SPOTTER
&&
JBRANDLocal storm report, May 9, 7:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL SYRACUSE 40.66N 96.18W
05/09/2016 M1.00 INCH OTOE NE EMERGENCY MNGR
&&
DFOBERTLocal storm report, May 9, 7:05 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 3 W FAIRBURY 40.14N 97.23W
05/09/2016 M1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
MEADSpecial weather statement, May 9, 7:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 717 PM CDT MON MAY 9 2016 IAZ079-NEZ053-067-100045- MILLS IA-CASS NE-SARPY NE- 717 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLS...NORTHEASTERN CASS AND EAST CENTRAL SARPY COUNTIES UNTIL 745 PM CDT... AT 717 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PACIFIC JUNCTION...OR 18 MILES SOUTHEAST OF OMAHA...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELLEVUE...PLATTSMOUTH...GLENWOOD...PACIFIC JUNCTION AND OFFUTT AFB. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 9. INTERSTATE 29 BETWEEN MILE MARKERS 32 AND 39. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN IOWA...AND SOUTHEASTERN NEBRASKA. LAT...LON 4099 9573 4097 9590 4115 9592 4114 9566 TIME...MOT...LOC 0017Z 183DEG 10KT 4105 9582 BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 27 min |
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 36 min |
| May 9, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 25 min |
| May 9, 7:41 PM CDT | Flash Flood Warning | OAX | Cedar | 3 hr |
| May 9, 7:43 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 9, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 9, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 32 min |
| May 9, 8:08 PM CDT | Special Weather Statement | OAX | Lancaster | 52 min |
| May 9, 8:25 PM CDT | Special Weather Statement | OAX | Wayne | 50 min |
| May 9, 8:30 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 9, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 29 min |
| May 9, 8:32 PM CDT | Flash Flood Warning | OAX | Wayne | 3 hr |
| May 9, 8:36 PM CDT | River Flood Warning | OAX | Saline | 22 hr |
| May 9, 8:42 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 48 min |
| May 9, 8:46 PM CDT | Special Weather Statement | OAX | Madison | 44 min |
| May 9, 8:58 PM CDT | River Flood Warning | OAX | Nemaha | 6 days |
| May 9, 9:06 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Stanton | 24 min |
| May 9, 9:13 PM CDT | Special Weather Statement | OAX | Cuming | 47 min |
| May 9, 9:27 PM CDT | Special Weather Statement | OAX | Boone | 48 min |
| May 9, 9:44 PM CDT | Areal Flood Advisory | OAX | Cuming, Madison, Stanton | 3 hr |
| May 10, 2:19 AM CDT | River Flood Warning | OAX | Richardson | 7 days |
| May 10, 5:13 PM CDT | Special Weather Statement | OAX | Knox | 47 min |
| May 10, 6:10 PM CDT | Special Weather Statement | OAX | Boone, Madison, Pierce | 35 min |
| May 10, 6:48 PM CDT | Special Weather Statement | OAX | Madison, Platte, Wayne | 27 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.